# SDR USAA920080433

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 28,952 hours, 11,137 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 7177
- Condition: Failed
- Location: Smoke Detection
- Part time: 11,710 hours, 4,443 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHX - EE - FLT 320 - MX REPORTED SMOKE CARGO LAV FAULT MESSAGE ILLUMINATED.  MX REPLACED THE SMOKE DETECTOR CONTROL UNIT (SDCU) 10WQ.  OPERATIONAL TEST WAS GOOD.
